# SDR AALA20150613005

- Difficulty date: June 13, 2015
- Submitted: June 16, 2015
- Operation: Air carrier
- Aircraft: N928AN
- Make and model: Boeing 737823
- Aircraft serial: 29528
- Aircraft time: 46,356 hours, 19,042 cycles
- System (JASC): 2397 · Communications System Wiring
- Part: Cable
- Condition: Defective
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIR INTERRUPT, DIVERTED, EMER WAS DECLARED, LANDING WAS UNEVENTFUL & ACFT WAS OVERWEIGHT.  FLIGHT CREW REPORTED SPARKS UNDER FIRST CLASS SEAT 3EF.  REPLACED POWER PORT CABLE ASSEMBLY IAW AMM 23-81-00-5.
